# SDR ASOA2018101545247

- Difficulty date: October 4, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332354
- Condition: Cracked
- Location: Fuselage
- Part time: 38,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7579618 JOB 7757961 OP 62 RT WINDSHIELD SIDE POST SUPPORT UPPER BRACKET IS CRACKED APPROX 0.70"LONG. C/A: REPLACED WINDSHIELD FITTING IAW SRM 51-42-21.
